MathSciNet Relay Station
MathSciNet bibliographic data
MR1930704 34B37 (34B15 34C25)
He, Zhimin; Yu, Jianshe Periodic boundary value problem for first-order impulsive ordinary differential equations. J. Math. Anal. Appl. 272 (2002), no. 1, 67–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement